# SDR ASAA2021031134413

- Difficulty date: March 11, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 21,284 hours, 6,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727j-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION PANEL HAS MULTIPLE AREAS OF CORROSION BETWEEN STA 727J TO STA 767 GROUNDED - YES. REPAIRED TRANSITION PANEL STA 727J TO STA 767  IAW B37-900ER SRM 53-00-53-2R-5 PARA 4.  W=1"  O=.040"  R=.031"  L=10"  D=.009"
